# SDR DXTA2024090900474

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N597QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0156
- Aircraft time: 6,502 hours, 4,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: SEAT 3 EMERGENCY EXIT LIGHTS INOP AFTER AIRPLANE SITS IN EXCESS OF 30 MINS AFTER SHUTDOWN. CORRECTIVE ACTION: C/W CESSNA CE-680A EMERGENCY LIGHTING POWER SUPPLY BATTERY EXCERCISE PROCEDURE PER TC-FLT-33-1001. ALL EMERGENCY LIGHTS OPERATE CORRECTLY WITH NO DEFECTS NOTED.
